MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NS 3.6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient sees a neurologist every 12 weeks for regular care and treatment including botox for the pain of the vestibular migraines, however she always deals with vertigo and dizziness to some extent.She also suffers from benign positional vertigo.Vestibular migraines started in 2007 and were diagnosed in 2014 with some episodes lasting days to several months.The initial symptoms have lessened in intensity since her last treatment.She only had three treatments total.Her triggers for vestibular migraines are stress, any change in her routine, lack of sleep and some foods.She stated that her stress is very high due to some upcoming surgeries with both of her young children.After the surgery of her children, she may resume her tms treatments.
 
Event or Problem Description
A tms provider contacted neuronetics regarding a patient who reported the following: "my brain has gone a bit wonky with the treatments.About three hours after treatment, it's like a seismic wave goes off in my brain, and i'm hit with a wave of dizziness.The first two times it resolved completely.I did take relpax.The third time it didn't resolve.My brain hasn't gone back to regular vestibular wise since my treatment on friday.I had a smaller wave of offness/dizziness hit me during the treatment and after the seismic wave like feeling in my brain, it escalated that night and stayed through the weekend.".

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key16326454
Report Number3004824012-2023-00004
Device Sequence Number18288282
Product Code OBP
UDI-Device Identifier00850005944058
UDI-Public00850005944058
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNS 3.6
Device Catalogue Number81-03315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOTOX; RELPAX FOR VESTIBULAR MIGRAINES
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient EthnicityNon Hispanic